# SDR ASAA2022111640842

- Difficulty date: November 16, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 36,007 hours, 11,356 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 273639
- Condition: Faulted
- Location: Lt Ram Air Inlet
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LH PACK LIGHT ILLUMINATES ON MASTER CAUTION RECALL. EXTINGUISHED ON RESET. GROUNDED - YES.    PERFORMED PACK/ZONE TEMPERATURE CONTROLLER BITE TEST REF B737-900 AMM TASK 21-61-00-700-806-002. FAULT FOUND ON L RAM AIR ACTUATOR. REMOVED & REPLACED LT RAM AIR INLET ACTUATOR REF AMM 21-51-21. OPS & BITE TEST GOOD.
